Exact formulas for traces of singular moduli of higher level modular functions

Dohoon Choi, Daeyeol Jeon, Soon Yi Kang, Chang Heon Kim

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Zagier proved that the traces of singular values of the classical j-invariant are the Fourier coefficients of a weight 3/2 modular form and Duke provided a new proof of the result by establishing an exact formula for the traces using Niebur's work on a certain class of non-holomorphic modular forms. In this short note, by utilizing Niebur's work again, we generalize Duke's result to exact formulas for traces of singular moduli of higher level modular functions.

Original languageEnglish
Pages (from-to)700-707
Number of pages8
JournalJournal of Number Theory
Volume128
Issue number3
DOIs
Publication statusPublished - 2008 Mar 1
Externally publishedYes

    Fingerprint

Keywords

  • Modular functions of prime level p
  • Trace of singular moduli

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this